# SDR SWAA2024050272577

- Difficulty date: April 9, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N8685B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36723
- Aircraft time: 26,629 hours, 13,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 747-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SIDE PLATE CHANNEL AT RBL 21; STA 747-767 HAS VARIOUS AREAS OF SURFACE CORROSION VISIBLE. (MARKED)<[01] REMOVED SURFACE CORROSION ON AFT CARGO SIDE PLATE CHANNEL AT RBL 21; STA 747-767 PER SRM 51-10-02. REMANNING THICKNESS .030; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2.;[02] LOCATED; DRILLED AND COUNTERSUNK FASTENER ON NEW AFT CARGO RH SIDE PLATE FROM STA 727 TO 767 PER SRM 51-40-05 AND SRM 51-40-08;[03] INSPECTED WORK ABOVE;[04] OK TO INSTALL NEW AFT CARGO RH SIDE PLATE FROM STA 727 TO 767.;[05] INSTALLED NEW AFT CARGO RH SIDE PLATE FROM STA 727 TO 767 PER SRM 51-40-02.;[06] C/W INSPECTION OF INSTALLED NEW AFT CARGO RH SIDE PLATE FROM STA 727 TO 767 PER SRM 51-40-02.
